MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5 FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-05
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use, mega 40cc intra-aortic balloon (iab) malfunctioned.The device displayed alarm regarding gas leak in iab circuit.A new intra-aortic balloon was successfully used.There was patient harm or injury reported.
 
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: (b)(6) event site telephone: (b)(6).Gas loss in iab circuit: helium loss due to leak or diffusion.Alarm triggers if loss is greater than 5 cc per hour.Conditions: inflation 80 ms or greater.Deflation 250 ms or greater.Causes: 1.Leak or blood in catheter balloon tubing 2.Kinks or occlusions.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (device available for eval), g3, g6, h2, h3, h11 corrected fields: d4 (lot #, udi #), d10, h6 (type of investigation) revert the contents of section e1 (event site postal code) to blank.It was reported that during use, the mega 40cc intra aortic balloon (iab) malfunctioned, with the device generating an alarm indicating a gas leak in the iab circuit.The balloon was replaced, and a new intra aortic balloon was successfully used.A patient was involved in the event; however, no patient harm was reported.The indication for therapy was cardiogenic shock (cgs).The iab was inserted on (b)(6) 2026 and remained in use for approximately 30 minutes.Information regarding the initial attempt to remove the catheter and the exact time of therapy discontinuation is unavailable.

Brand Name
MEGA 7.5 FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24798585
Report Number2248146-2026-0000859
Device Sequence Number13134699
Product Code DSP
UDI-Device Identifier10607567109039
UDI-Public(01)10607567109039(10)3000490843(17)280604(11)250604
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-05
Device Catalogue Number0684-00-0295-05
Device Lot Number3000490843
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.; UNKNOWN.
Patient SexFemale
Patient Weight80 KG